# SDR 03FDEA00339

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 37,615 hours, 13,807 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 4907905
- Part serial: 081
- Condition: Failed
- Location: Slat/Flaps
- Part time: 6,993 hours, 3,966 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT SIN. GOT "SLATS" LIGHT AND "SLATS" SYS 1 LIGHT ON OVERHEAD.  DID PROCEDURE BUT NO CHANGE.  RETURN TO SIN RAMP.    SFCC 1 BITE SHOW SFCC FAULTED. R & R NR 1 SFCC PER MM 27-51-18-4. OPS CHECKED OK.
